Dimitri Zvonkine
Dimitri Zvonkine
Directeur de Recherche, Laboratoire Mathématiques de Versailles
Verified email at
Cited by
Cited by
Tautological relations and the r-spin Witten conjecture
C Faber, S Shadrin, D Zvonkine
Annales scientifiques de l'École Normale Supérieure, Série 4 43 (4), 621-658, 2010
Relations on\overline {ℳ} _ {ℊ, 𝓃} via 3-spin structures
R Pandharipande, A Pixton, D Zvonkine
Journal of the American Mathematical Society 28 (1), 279-309, 2015
Double ramification cycles on the moduli spaces of curves
F Janda, R Pandharipande, A Pixton, D Zvonkine
Publications mathématiques de l'IHÉS 125 (1), 221-266, 2017
On multiplicities of the Lyashko-Looijenga mapping on the discriminant strata
SK Lando, D Zvonkine
Funct. Anal. Appl 33 (3), 178-188, 1999
Integrals of ψ-classes over double ramification cycles
A Buryak, S Shadrin, L Spitz, D Zvonkine
American Journal of Mathematics 137 (3), 699-737, 2015
Twisted r-spin potential and Givental’s quantization
A Chiodo, D Zvonkine
Advances in Theoretical and Mathematical Physics 13 (5), 1335-1369, 2009
On double Hurwitz numbers with completed cycles
S Shadrin, L Spitz, D Zvonkine
Journal of the London Mathematical Society 86 (2), 407-432, 2012
Strebel differentials on stable curves and Kontsevich's proof of Witten's conjecture
D Zvonkine
arXiv preprint math/0209071, 2002
Tautological relations via r-spin structures
R Pandharipande, A Pixton, D Zvonkine
arXiv preprint arXiv:1607.00978, 2016
Equivalence of ELSV and Bouchard–Mariño conjectures for r -spin Hurwitz numbers
S Shadrin, L Spitz, D Zvonkine
Mathematische Annalen 361 (3), 611-645, 2015
An introduction to moduli spaces of curves and their intersection theory
D Zvonkine
Handbook of Teichmüller theory 3, 667-716, 2012
Changes of variables in ELSV-type formulas
S Shadrin, D Zvonkine
Michigan Mathematical Journal 55 (1), 209-228, 2007
Periodic Billiard Trajectories in Right Triangle
GA Gal'perin, DA Zvonkine
Regular and chaotic dynamics 8 (1), 29-44, 2003
Intersection numbers with Witten’s top Chern class
S Shadrin, D Zvonkine
Geometry & Topology 12 (2), 713-745, 2008
Enumeration of ramified coverings of the sphere and 2-dimensional gravity
D Zvonkine
arXiv preprint math/0506248, 2005
The Chern character of the Verlinde bundle over ℳ¯ g, n
A Marian, D Oprea, R Pandharipande, A Pixton, D Zvonkine
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (732 …, 2017
An algebra of power series arising in the intersection theory of moduli spaces of curves and in the enumeration of ramified coverings of the sphere
D Zvonkine
arXiv preprint math/0403092, 2004
Chiodo formulas for the r-th roots and topological recursion
D Lewanski, A Popolitov, S Shadrin, D Zvonkine
Letters in Mathematical Physics 107 (5), 901-919, 2017
Multiplicities of the Lyashko-Looijenga map on its strata
D Zvonkine
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (12 …, 1997
A preliminary text on the r-ELSV formula
D Zvonkine
preprint, 95616-8633, 2006
The system can't perform the operation now. Try again later.
Articles 1–20